# SDR USAA920080398

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 69,551 hours, 42,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - RON - CRACKED FUSELAGE SKIN, BS 770, S23L.  REPAIRED FUSELAGE SKIN, BS 770, S23L IAW B737 SRM 53-00-01-2R-31.
